# SDR SWAA2023092604024

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8763L
- Make and model: Boeing 737-8
- Aircraft serial: 67215
- Aircraft time: 4,182 hours, 2,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PUSH TO TEST FLASHLIGHT INOP.<[01] R&R FLIGHT DECK FLASHLIGHT; BATTERY; DECAL AND TAMPER SEAL PER AMM 25-64-00.
